It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-23-2012, 11:50 AM   #1
Newbie
(male)
 
Join Date: Sep 2012
Location: indore india
Posts: 1
devxtreme HB User
Unhappy optic neuritis

i just suffered by optic neuritis ,i dont know the cause but i think there is my multi drugs which is i tak i take terbinafine, escitalopram, folic acid .in this i take terbinafine some time and left because they increase my anxiety . i did an mri 6 years ago whch is completely normal m i risk of development of multiple sclerosis...

 
Reply With Quote
Reply Reply

Tags
blurred vision, drug induced, drug interaction, multiple sclerosis, optic neuritis



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tubint (11), JodieJ (11), Bleue (9), Laura1000 (8), TopGeek (8), senior41 (8), esker (7), Eagle (7), earthworm88 (7), ladybud (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 01:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!